# SDR 20010511SG006

- Difficulty date: March 24, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW NOTICED RT ESS BUSS PANEL WAS GLOWING, WAS HOT TO THE TOUCH AND HAD A HOT SMELL.  CREW LANDED WITHOUT INCIDENT.  RT ESS POWER WIRE CONTACTED THE CB PANEL.  MAINTENANCE FOUND THE RT ESS POWER WIRE WAS CONTACTING THE CB PANEL.  REPOSITIONED WIRE TO CORRECT POSITION.  INSPECTED WIRING, AND SURROUNDING STRUCTURE, NO DAMAGE WAS FOUND.  (M)
